# SDR 98ZZZX1321

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5451K
- Make and model: Cessna 172P
- Aircraft serial: 17274117
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 055023613
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE SPINNER PN 0550236-13, WAS FOUND CRACKED AT THE BLADE OUTLET JUST AFT OF THE FORWARD BULKHEAD, PN 0550321-4.  NO OTHER DEFECTS NOTED.
